On the quantitative dynamical Mordell-Lang conjecture

Alina Ostafe, Min Sha*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


The dynamical Mordell-Lang conjecture concerns the structure of the intersection of an orbit in an algebraic dynamical system and an algebraic variety. In this paper, we bound the size of this intersection for various cases when it is finite.

Original languageEnglish
Pages (from-to)161-182
Number of pages22
JournalJournal of Number Theory
Publication statusPublished - 1 Nov 2015
Externally publishedYes

Bibliographical note

Corrigendum can be found at Journal of Number Theory volume 164 p433-437, https://doi.org/10.1016/j.jnt.2016.01.014


  • dynamical Mordell-Lang conjecture
  • exponential polynomial
  • linear equation
  • linear recurrence sequence


Dive into the research topics of 'On the quantitative dynamical Mordell-Lang conjecture'. Together they form a unique fingerprint.

Cite this